# SDR 98ZZZX1141

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: Dc System
- Component: Lucas
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DC GENERATOR CONTROL RECEIVED FROM CUSTOMER FOR REPAIR.  DURING INSPECTION, FOUND UNIDENTIFIABLE MODIFICATION ON CIRCUIT BOARD NR 51539-1081 REV E AND CIRCUIT BOARD NR 51539-1061 REV D WHEN THERE ARE NO MODIFICATIONS FOR THESE BOARDS OTHER THAN REPLACEMENT.  DC GCU MFG DATE:  8-82.  NOTIFIED CUSTOMER, GREEN TAG ATTACHED TO COMPONENT, AND RETURNED TO CUSTOMER.
